Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Discrete time mean-field stochastic linear-quadratic optimal control problems
Author: Elliott, Rhys Robert
Li, Xun
Ni, Yuan-Hua
Citation: Automatica, 2013; 49(11):3222-3233
Publisher: Elsevier Ltd.
Issue Date: 2013
ISSN: 0005-1098
School/Discipline: School of Mathematical Sciences
Statement of
Robert Elliott, Xun Li, Yuan-Hua Ni
Keywords: Stochastic linear-quadratic optimal control problem; Mean-field theory; Riccati difference equation
Rights: Copyright © 2013 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.automatica.2013.08.017
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.